I had an Artefill injection 14 months ago,1 syringe injected in right & left cheek and left NF. About 10 days ago I started feeling lumps form. Right now they are palpapble but not visible. Is it likely that they will worsen to become visible? Is it possible to determine if it is a granuloma or encasement and is there a difference? Is there anything to try to minimize growth? I'm only 39 and very frightened by the results of the Artefill, does anyone have experience with surgical removal?
Will Palpable Lumps from Artefill Worsen to Become Visible?
Doctor Answers (1)
Removing silicone or Artefill from the lips and face - Los Angeles
Our office does treat complications related to Artefill or silicone. Removal is sometimes possible, depending on the area of injection. Raffy Karamanoukian Los Angeles
Web reference: http://karemd.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.